# SDR UPS00833438

- Difficulty date: August 1, 2000
- Submitted: August 2, 2000
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 302314
- Part serial: 34371
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A, ON TOP OF DESCENT MAIN CARGO SMOKE LIGHT ILLUMINATED, LIGHT REMAINED ON AT ALL SEVEN POSITIONS.  CARGO SMOKE LIGHT REMAINED ON FOR 30 MINUTES, UNTIL PARKING WHEN LIGHT WENT OUT.  DID NOT SEE OR SMELL ANY SMOKE OR FUMES.  REMOVED AND REPALCED #4 SMOKE DETECTOR ASSY ALSO RELAMPED ALL OTHER DETECTORS WITH CORRECT LAMPS.  SYS OPS CK NORMAL IAW MM DC8 26-10-05.  S/N ON:  32007, S/N OFF:  34371.
